# SDR UPS805476

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bolt Frame
- Condition: Corroded
- Location: Fs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED HEAVY CORROSION UPPER FLANGE BOLT FRAME, FS 1120 LONGERON 36.  REPAIRED PER SRM 53-2-0.
